Adaptive Stabilization of Discrete Linear Systems via a Multiestimation Scheme

A. Ibeas, M. De la Sen, S. Alonso-Quesada

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)381-408
JournalInternational Mathematical Journal
Volume3
Issue number4
Publication statusPublished - 1 Jan 2003

Cite this

Ibeas, A., Sen, M. D. L., & Alonso-Quesada, S. (2003). Adaptive Stabilization of Discrete Linear Systems via a Multiestimation Scheme. International Mathematical Journal, 3(4), 381-408.